Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 15 found articles
 
 
  Mathematical Modelling of an Ischemic Stroke An Integrative Approach
 
 
Title: Mathematical Modelling of an Ischemic Stroke An Integrative Approach
Author: Marie-Aimée Dronne
Jean-Pierre Boissel
Emmanuel Grenier
Hervé Gilquin
Michel Cucherat
Marc Hommel
Emmanuel Barbier
Giampiero Bricca
Appeared in: Acta biotheoretica
Paging: Volume 52 (2004) nr. 4 pages 18 p.
Year: 2004
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands